# SDR A6WA201240118

- Difficulty date: December 14, 2011
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 27,644 hours, 26,780 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Actuator
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE OTBD ACTUATOR TUBE CHAFED, BLENDED IAW REO 601R-57-52-1824.
